# SDR ZW0A0107002

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 26,432 hours, 12,741 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Overtemp
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE RH CSD OIL TEMP INCREASED.  THE CSD WAS DISCONNECTED AND APU STARTED. SEVERAL MINUTES LATER THE FREQUENCY STARTED TO FLUCTUATE AND APU SPEED DROPPED. MADE UNSCHEDULED LANDING AT TPA.  CHANGED THE RT CSD AND ADJUSTED THE APU LOAD STAT.
